# SDR DXTA2009110603850

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK473
- Aircraft time: 1,597 hours, 1,532 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER COMPLETEING A MISSED APPROACH AND RETRACTING THE GEAR, FLAPS AND LANDING LIGHTS, WE EXPERINCIED A PERODIC VIBRATION THAT WOULD LAST 5-15 SEC AND WAS AUDIBLE. WE COULD NOT DETERMINE ITS ORIGIN.  JACKED AND SWUNG GEAR MAINS AND NOSE, INSPECTED DOORS FOR SECURITY AND DAMAGE IAW MM 32-00-00. HAD QUESTION ON PLAY W/MAIN GEAR DRS. THIS IS NORMAL COND ALSO EXTENED FLAPS AND INSPECTED. CHECKED LANDING LIGHTS FOR SECURITY AND DAMAGE--NONE FOUND.  INSPECTED FILLET PANELS AND ANTENNAS FOR SECURITY.  ALSO CHECKED HORIZ STAB CALLED TECH SERVICE, IF SMALL PLAY IS NORMAL. RESPONSE YES SMALL PLAY NORMAL . ALL CHECKS NORMAL NO FAULTS FOUND.
